RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 233, Number 6, Pages 1024–1027 (Mi dan40430)  

This article is cited in 16 scientific papers (total in 17 papers)

MATHEMATICS

Asymptotics of the Plancherel measure of the symmetric group and the limiting form of Young tableaux

A. M. Vershikab, S. V. Kerovab

a Leningrad State University
b A. I. Hertsen Leningrad Pedagogical Institute

Full text: PDF file (439 kB)

Bibliographic databases:
UDC: 519.21
Presented: А. Н. Колмогоров
Received: 14.12.1976

Citation: A. M. Vershik, S. V. Kerov, “Asymptotics of the Plancherel measure of the symmetric group and the limiting form of Young tableaux”, Dokl. Akad. Nauk SSSR, 233:6 (1977), 1024–1027

Citation in format AMSBIB
\Bibitem{VerKer77}
\by A.~M.~Vershik, S.~V.~Kerov
\paper Asymptotics of the Plancherel measure of the symmetric group and the limiting form of Young tableaux
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 233
\issue 6
\pages 1024--1027
\mathnet{http://mi.mathnet.ru/dan40430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0480398}
\zmath{https://zbmath.org/?q=an:0406.05008}


Linking options:
  • http://mi.mathnet.ru/eng/dan40430
  • http://mi.mathnet.ru/eng/dan/v233/i6/p1024

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vershik, S. V. Kerov, “Asymptotic theory of characters of the symmetric group”, Funct. Anal. Appl., 15:4 (1981), 246–255  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Vershik, S. V. Kerov, “Asymptotic of the largest and the typical dimensions of irreducible representations of a symmetric group”, Funct. Anal. Appl., 19:1 (1985), 21–31  mathnet  crossref  mathscinet  zmath  isi
    3. V. F. Molchanov, “On the Poincaré series of representations of finite reflection groups”, Funct. Anal. Appl., 26:2 (1992), 143–145  mathnet  crossref  mathscinet  zmath  isi
    4. S. V. Kerov, “Transition Probabilities for Continual Young Diagrams and the Markov Moment Problem”, Funct. Anal. Appl., 27:2 (1993), 104–117  mathnet  crossref  mathscinet  zmath  isi
    5. V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Russian Math. Surveys, 49:3 (1994), 207–221  mathnet  crossref  mathscinet  adsnasa  isi
    6. G. Felder, A. P. Veselov, “Action of Coxeter groups on $m$-harmonic polynomials and Knizhnik–Zamolodchikov equations”, Mosc. Math. J., 3:4 (2003), 1269–1291  mathnet  mathscinet  zmath
    7. D. Romik, “The Number of Steps in the Robinson–Schensted Algorithm”, Funct. Anal. Appl., 39:2 (2005), 152–155  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. N. M. Bogolyubov, “Four-vertex model”, J. Math. Sci. (N. Y.), 151:2 (2008), 2816–2828  mathnet  crossref  mathscinet
    9. N. M. Bogolyubov, “Enumeration of plane partitions and the algebraic Bethe anzatz”, Theoret. and Math. Phys., 150:2 (2007), 165–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. G. I. Olshanskii, “Difference Operators and Determinantal Point Processes”, Funct. Anal. Appl., 42:4 (2008), 317–329  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. A. V. Marshakov, “On the microscopic origin of integrability in the Seiberg–Witten theory”, Theoret. and Math. Phys., 154:3 (2008), 362–384  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. A. M. Vershik, D. Pavlov, “Numerical experiments in problems of asymptotic representation theory”, J. Math. Sci. (N. Y.), 168:3 (2010), 351–361  mathnet  crossref  elib
    13. V. S. Dotsenko, “Universal randomness”, Phys. Usp., 54:3 (2011), 259–280  mathnet  crossref  crossref  adsnasa  isi
    14. N. M. Bogolyubov, K. L. Malyshev, “Integrable models and combinatorics”, Russian Math. Surveys, 70:5 (2015), 789–856  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. F. V. Petrov, V. V. Sokolov, “Asymptotics of the Jordan normal form of a random nilpotent matrix”, J. Math. Sci. (N. Y.), 224:2 (2017), 339–344  mathnet  crossref  mathscinet
    16. Sasha Sodin, “Fluctuations of interlacing sequences”, Zhurn. matem. fiz., anal., geom., 13:4 (2017), 364–401  mathnet  crossref
    17. F. V. Petrov, “Asimptotika sledov putei na grafakh Yunga i Shura”, Teoriya predstavlenii, dinamicheskie sistemy, kombinatornye metody. XXIX, Zap. nauchn. sem. POMI, 468, POMI, SPb., 2018, 126–137  mathnet
  • Number of views:
    This page:138
    Full text:88

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019